Title of article
On ther-rank Artin Conjecture, II, Original Research Article
Author/Authors
Leonardo Cangelmi، نويسنده , , Francesco Pappalardi، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
13
From page
120
To page
132
Abstract
For any finitely generated subgroupΓofQ* we compute a formula for the density of the primes for which the reduction modulopofΓcontains a primitive root modulop. We use this to conjecture a characterization of “optimal” subgroups (i.e., subgroups that have maximal density). We also improve the error term in the asymptotic formula of Pappalardiʹs Theorem 1.1 (Math. Comp.66(1997), 853–868).
Journal title
Journal of Number Theory
Serial Year
1999
Journal title
Journal of Number Theory
Record number
714932
Link To Document